# SDR ARWA20020806

- Difficulty date: July 5, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 85,147 hours, 27,790 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT WING FRONT LOWER SPAR WITH CRACKS, STA XFS 526.7 (0.125 INCH) AND STA XFS 518 (1.25 INCH).  ACCOMPLISHED REPAIR OF LEFT WING FRONT SPAR LOWER OUTBOARD CAP IAW RED SKETCH 02-07-11-001 SHEET 1 TO 6.  BOEING MESSAGE ARW-MIA-02-00016H.  THIS REPAIR HAS BEEN FAA APPROVED AS A TEMPORARY REPAIR THROUGH FAA 8110-3 FORM.
